# SDR AALA2018050109026

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 11,065 hours, 4,266 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 SLIDE INDICATION ON CIDS PANEL, STATED RECHECK AIR PRESSURE.  SERVICED THE L1 DOOR ASSIST PRESSURE IAW AMM 25-62-00.
